×

zbMATH — the first resource for mathematics

Gaussian measures on a Banach space. (English) Zbl 0194.44703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N, Theory of reproducing kernels, Trans. amer. math. soc., 68, 337-404, (1950) · Zbl 0037.20701
[2] Cameron, R.H; Martin, W.T, Transformations of Wiener integrals under translation, Ann. math., 45, 386-396, (1944) · Zbl 0063.00696
[3] Cameron, R.H; Martin, W.T, Transformations of Wiener integrals under a general class of linear transformations, Trans. amer. math. soc., 58, 184-219, (1945) · Zbl 0060.29104
[4] Cameron, R.H; Martin, W.T, Transformations of Wiener integrals by nonlinear transformations, Trans. amer. math. soc., 66, 253-283, (1949) · Zbl 0035.07302
[5] Feldman, J, Equivalence and perpendicularity of Gaussian processes, Pacific J. math., 8, 699-708, (1958) · Zbl 0084.13001
[6] \scI. M. Gelfand and N. Ya Vilenkin, “Generalized Functions,” Vol. 4, Academic Press, New York.
[7] Gikhman, I.J; Skorkhod, A.V, On the densities of probability measures in function spaces, Russian math. surveys, 21, 83-156, (1966)
[8] Gross, L, Abstract Wiener spaces, (), 31-42
[9] Kallianpur, G; Oodaira, H, The equivalence and singularity of Gaussian measures, (), Chap. 19 · Zbl 0288.60039
[10] Parzen, E, Probability density functionals and reproducing kernel Hilbert spaces, (), Chap. 11 · Zbl 0168.18101
[11] Riesz, F; Sz-Nagy, B, Functional analysis, (1955), Ungar New York
[12] Sazonov, V, Remarks on characteristic functionals, Theor. probability appl., 3, 201-205, (1958) · Zbl 0089.33801
[13] Segal, I.E, Algebraic integration theory, Bull. amer. math. soc., 71, 419-489, (1965) · Zbl 0135.17402
[14] Shepp, L.A, Radon-nikodyn derivatives of Gaussian measures, Ann. math. stat., 37, 321-354, (1966) · Zbl 0142.13901
[15] Vakhania, N.N, Sur une propriété des repartitions normales des probabilités dans LES espaces ℓ_p (1 ⩽ p < ∞) et H, C.R. acad. sci. Paris, 260, 1334-1336, (1965) · Zbl 0132.13003
[16] Vakhania, N.N, Sur LES repartitions de probabilités dans LES espaces de suites numériques, C.R. acad. sci. Paris, 260, 1560-1562, (1965) · Zbl 0132.13004
[17] Varberg, D.E, On equivalence of Gaussian measures, Pacific J. math., 11, 751-762, (1961) · Zbl 0211.48002
[18] Varberg, D.E, On Gaussian measures equivalent to Wiener measure I, Trans. amer. math. soc., 113, 262-273, (1964) · Zbl 0203.17506
[19] Varberg, D.E, On Gaussian measures equivalent to Wiener measure II, Math. scand., 18, 143-160, (1966) · Zbl 0155.23803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.